JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A LOCAL APPROXIMATION METHOD FOR THE SOLUTION OF K-POSITIVE DEFINITE OPERATOR EQUATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A LOCAL APPROXIMATION METHOD FOR THE SOLUTION OF K-POSITIVE DEFINITE OPERATOR EQUATIONS
Chidume, C.E.; Aneke, S.J.;
  PDF(new window)
 Abstract
In this paper we extend the definition of K-positive definite operators from linear to Frechet differentiable operators. Under this setting, we derive from the inverse function theorem a local existence and approximation results corresponding to those of Theorems land 2 of the authors [8], in an arbitrary real Banach space. Furthermore, an asymptotically K-positive definite operator is introduced and a simplified iteration sequence which converges to the unique solution of an asymptotically K-positive definite operator equation is constructed.
 Keywords
K-positive definite operators;asymptotically K-positive definite operators;Frechet differentiable operators;
 Language
English
 Cited by
1.
The Solution by Iteration of a Composed K-Positive Definite Operator Equation in a Banach Space, International Journal of Mathematics and Mathematical Sciences, 2010, 2010, 1  crossref(new windwow)
 References
1.
Bull. Amer. Math. Soc., 1975. vol.81. 1, pp.73-78 crossref(new window)

2.
Bull. Amer. Math. Soc., 1974. vol.80. 3, pp.567-572 crossref(new window)

3.
Math. Ann., 1959. vol.138. pp.55-79 crossref(new window)

4.
J. Math. Anal. Appl., 1967. vol.20. pp.197-228 crossref(new window)

5.
Colloq. Math., 1993. vol.65. 2, pp.169-179

6.
J. Austral. Math. Soc. Ser., 1986. vol.A 41. pp.59-63

7.
Proc. Amer. Math. Soc., 1987. vol.99. 2, pp.283-288

8.
Appl. Anal., 1993. vol.50. 3-4, pp.285-294 crossref(new window)

9.
J. Math. Anal. Appl., 0000.

10.
J. Math. Anal. Appl., 1997. vol.210. pp.1-7 crossref(new window)

11.
Proc. Amer. Math. Soc., 1972. vol.35. 1, pp.171-174 crossref(new window)

12.
Springer-Verlag Lecture Notes in Mathematics, 1974. 394,

13.
Trans. Amer. Math. Soc., 1962. vol.105. pp.136-175 crossref(new window)

14.
Nonlinear Anal., 1978. vol.2. pp.85-92 crossref(new window)

15.
Duke Math. J., 1951. vol.18. pp.41-56 crossref(new window)

16.
J. Math. Anal. Appl., 1991. vol.158. pp.407-413 crossref(new window)

17.
J. Math. Anal. Appl., 1991. vol.157. 1, pp.189-210 crossref(new window)